Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wilzzn

My success with Retin-A Micro.

Recommended Posts

Anyone who suffers from blackheads, whiteheads, or even inflammatory acne should really try this retinoid.

I was perscribed it about 10 1/2 weeks ago, I remember then I was very skeptic.

As weeks went by, my acne worsened, as did my confidence and faith that this was going to work,

however, in about the 9th week, something started to change, and my acne was actually looking better than when I started it, I think that was the changing point for me.

Now as I'm on week 10 1/2 I still have a few whiteheads that haven't come to the surface, yes, my whiteheads stick around a long time! I've actually had one on my upper chin for 3 years that just finally went away.

I'm hoping by week 15 or around then I will be completely clear.

I think the key to my success with this product is patience, which I like many are lacking so it wasn't easy just waiting to see how it pans out.

Also, don't listen to the website, I looked like a tomato week 7 when Retin-A was supposedly showing nearly full results, not even at their "12 week point" will I be as far along as they say, but I haven't had a big zit in about 2 weeks now, and all the acne I've had basically are inflamed whiteheads so I'm hoping that when this is done I will only get a zit or 2 once a month, and I believe that's possible once all my whiteheads are gone.

So what I am trying to say is no matter your acne, mine was mild to moderate, you should try Retin-A for at least 3 or 4 months, if it doesn't work for you by then, fine, but I think most people's problem is they're giving up at 6,7, or 8 weeks. Everyone's skin is different and it will take different amounts of time for your skin to get used to it.

Share this post


Link to post
Share on other sites

Thanks for sharing your story. I need the encouragement right now! I'm 3.5 weeks in (using 0.025% tretinoin cream) and my skin is breaking out really bad. Everything is coming to the surface and has been since day 2 pretty much... it's getting frustrating. My skin looks worse than when I started, that's for sure. I've been told by many people just to hang in there, though, so I'm trying just to cope!

Good luck in the upcoming weeks!

Share this post


Link to post
Share on other sites

Thanks for telling us your story. Next week I will have been on Retin-A Micro for 8 weeks, and my skin still looks horrible. I was going to throw in the towel when I hit eight weeks and just say the hell with it, but I might as well stick it out a little longer.

One question though, did you use the pump bottle? How long did it last for you. It's really hard to tell how much is left since it's not see through and I don't want to get stuck without it one night suddenly.

Share this post


Link to post
Share on other sites

congrats...i need the encouragement. i am in my 6th week, using religiously (although maybe my heavy-handedness has something to do with the redness? IDK) and i was starting to get sad...my derm followup was this week but due to an unexpected surgery i had to cancel and reschedule. i was on doryx with it as well, clindamycin pads in the morning, but i ran out of doryx and havent bothered to get any more. it just dawned on me that *maybe* that has something to do with my skin looking worse...thank god there is another month left before school starts.

here's to better skin in 4 weeks!

Share this post


Link to post
Share on other sites

yes hang in there!! u won't regret it. u'll break out at first and then ur skin will get smoother and smoother afterwards! i used my 0.025 cream for a few weeks and my skin was smoother than ever and then i got off it(even tho i wasn't COMPLETELY clear, yes i was stupid) my skin stayed at exactly the same or so i thougt..what i didn't realize was that i had blackheads underskin. so keep using it until your COMPLETELY clear. trust me u'll see results and take some zinc pills to speed up healing process too. hope that helps

*oh and i apply every evening too

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×